MAUDE Adverse Event Report: BIOMET 3I CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 4.1MM(D) X 5MM(P) X 4MM(H)

BIOMET 3I CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 4.1MM(D) X 5MM(P) X 4MM(H)
Model Number IEHA454
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the healing abutment screw fractured at the site.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight not provided contact name and email address of reporter not provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One associated screw for a healing abutment was returned for investigation.Visual evaluation of the as returned product identified fracture around the threads.Functional testing could not be performed due to the nature of the device and event.No pre-existing conditions were noted in the per.The device was intended for tooth 36 and was in place for only 6 months.X-ray & picture evaluation: x-ray and picture images were not provided.Review of appropriate documentation: document reviewed: biomet 3i restorative products ifu (p-iis086gr) rev f - october 2019.Information identified: warnings and precautions.Per the applicable ifu, breakage/device failure may occur following improper techniques used and when device is loaded beyond its functional capability.Dhr review: dhr review for the lot (1253781) had revealed no deviations nor non-conformance's which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (1253781) for similar events (complaint category keywords: fracture: screw) and no other complaint was identified.Post market trending review: october post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did occur, and the reported event was confirmed.

Brand Name
CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 4.1MM(D) X 5MM(P) X 4MM(H)
Common Device Name
HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15152301
Report Number0001038806-2022-01173
Device Sequence Number5234462
Product Code NHA
UDI-Device Identifier00844868004646
UDI-Public(01)00844868004646(17)270418(10)1253781
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIEHA454
Device Catalogue NumberIEHA454
Device Lot Number1253781
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer12/06/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age53 YR
Patient SexMale